# SDR 99ZZZX2662

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74262
- Make and model: Gulstm AA5B
- Aircraft serial: AAB50177
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: IMM1110401
- Condition: Wrong Part
- Location: Cabin
- Part time: 812 hours
- Component: Indianamills
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUBMITTER STATED THIS IS THE SECOND GRUMMAN AA5 SERIES AIRCRAFT THIS MECHANIC HAS FOUND IN THE LAST 6 MONTHS WITH THE SEAT BELTS, EFFECTED BY AD 79-16-02, STILL INSTALLED.
